# SDR A6WA200330003

- Difficulty date: February 14, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N341PH
- Make and model: Dorner DO328100
- Aircraft serial: 3065
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AC VOLT FAIL CAS AND 2ND PHASE DROPS TO 79 VOLTS, REMOVED AND REPLACED ALTERNATOR.  (M)
